# SDR 08FDEA04329

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N2004
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DOUBLER FROM TV MONITOR SUPPORT, AT BS 1460, S4L TO S4R, FOUND SEVERAL HOLES ON FRAME. REMOVED AND REPLACED FUSELAGE FRAME, BS 1460, S4L TO S4R, IAW SRM 53-00-07. REPAIR PARTS FABRICATED ON MAE TRAVELERS T8/761978, T8/763298. THIS   REPAIR IS CLASSIFIED AS A CATEGORY "B" MAJOR REPAIR.
